# SDR ASOA20141114130

- Difficulty date: November 14, 2014
- Submitted: November 19, 2014
- Operation: Air carrier
- Aircraft: N16954
- Make and model: Emb EMB-145LR
- Aircraft serial: 145072
- Aircraft time: 39,243 hours, 29,736 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE AFT CREW FLASHLIGHT WAS REPORTED INOPERATIVE. MAINTENANCE R & R THE AFT FLASHLIGHT ASSEMBLY WITH OPS CHECKED GOOD.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
